CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Almost periodic homogenization of a generalized Ladyzhenskaya model for incompressible viscous flow

Hermann Douanla (Institutionen för matematiska vetenskaper, matematik) ; J. L. Woukeng
Journal of Mathematical Sciences (1072-3374). Vol. 189 (2013), 3, p. 431-458.
[Artikel, refereegranskad vetenskaplig]

We study the existence and almost periodic homogenization of some model of generalized Navier–Stokes equations. We establish an existence result for nonstationary Ladyzhenskaya equations with a given nonconstant density and an external force depending nonlinearly on the velocity. In the case of a nonconstant density of the fluid, we study the asymptotic behavior of the velocity field by combining some compactness arguments with the sigma-convergence method. Bibliography: 37 titles.

Nyckelord: Homogenization, Almost periodic, Navier-Stokes equations



Denna post skapades 2012-12-19. Senast ändrad 2016-07-07.
CPL Pubid: 168278

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Matematisk analys

Chalmers infrastruktur